Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 723–734 (Mi zvmmf9240)  

This article is cited in 3 scientific papers (total in 3 papers)

High-order accurate monotone difference schemes for solving gasdynamic problems by Godunov's method with antidiffusion

N. Ya. Moiseev

All-Russia Research Institute of Technical Physics, Russian Federal Nuclear Center, Box 245, Snezhinsk, 456770 Russia

Abstract: An approach to the construction of high-order accurate monotone difference schemes for solving gasdynamic problems by GodunovТs method with antidiffusion is proposed. Godunov's theorem on monotone schemes is used to construct a new antidiffusion flux limiter in high-order accurate difference schemes as applied to linear advection equations with constant coefficients. The efficiency of the approach is demonstrated by solving linear advection equations with constant coefficients and one-dimensional gasdynamic equations.

Key words: gasdynamic problems, high-order accurate monotone staggered schemes, Godunov's method, flux limiter, antidiffusion, advection equation.

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 676–687

Bibliographic databases:

UDC: 519.634
Received: 10.07.2009
Revised: 20.05.2010

Citation: N. Ya. Moiseev, “High-order accurate monotone difference schemes for solving gasdynamic problems by Godunov's method with antidiffusion”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 723–734; Comput. Math. Math. Phys., 51:4 (2011), 676–687

Citation in format AMSBIB
\Bibitem{Moi11}
\by N.~Ya.~Moiseev
\paper High-order accurate monotone difference schemes for solving gasdynamic problems by Godunov's method with antidiffusion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 723--734
\mathnet{http://mi.mathnet.ru/zvmmf9240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858633}
\elib{https://elibrary.ru/item.asp?id=16311496}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 676--687
\crossref{https://doi.org/10.1134/S0965542511040129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955620267}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9240
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ya. Moiseev, “High-order accurate implicit running schemes”, Comput. Math. Math. Phys., 51:5 (2011), 862–875  mathnet  crossref  mathscinet  isi
    2. N. Ya. Moiseev, “Explicit-implicit difference scheme for the joint solution of the radiative transfer and energy equations by the splitting method”, Comput. Math. Math. Phys., 53:3 (2013), 320–335  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. N. Ya. Moiseev, V. M. Shmakov, “Modified splitting method for solving the nonstationary kinetic particle transport equation”, Comput. Math. Math. Phys., 56:8 (2016), 1464–1473  mathnet  crossref  crossref  isi  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:392
    Full text:135
    References:35
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021